# SDR 2006FA0000411

- Difficulty date: April 6, 2006
- Submitted: April 6, 2006
- Operation: General aviation
- Aircraft: N20GP
- Make and model: Cessna 525A
- Aircraft serial: 525A0131
- Aircraft time: 445 hours
- System (JASC): 2760 · Drag Control System
- Part: Lug
- Part number: 632550033
- Condition: Misdrilled
- Location: Speed Brake
- Part time: 445 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WAS IN FOR A PHASE 1 AND 2 INSPECTION.  A BROKEN BONDING STRAP AT THE UPPER LT SPEEDBRAKE DOOR NECESSITATED REMOVAL OF THE BOLT CONNECTING THE PUSH ROD TO THE UPPER DOOR LUG.  DURING BOLT REMOVAL THE HELICOIL INSERT CAME OUT WITH THE BOLT AND WAS DEFORMED.  PROPER INSERTION OF A NEW HELICOIL WAS UNSUCCESSFUL AS THE BOLT WOULD NOT THREAD INTO IT.  A COUPLE OF ATTEMPTS INSUED AND DETERMINATION WAS MADE THAT THE HOLE WAS NOT PROPERLY DRILLED AND TAPPED TO ACCEPT THE HELICOIL.  MAINTENANCE SUPPORT HOTLINE REPRESENTATIVE AGREED WITH THE ASSESSMENT AND PROVIDED TECHNICAL DATA TO REMOVE THE UPPER DOOR LUG, BACK DRILL AND TAP TO THE PROPER SIZE.  INSTALLATION OF THE HELICOIL WAS THEN SUCCESSFUL.
